MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt380 adult dual heated evaqua2 breathing circuit is currently en route to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in sweden reported via a fisher & paykel (f&p) healthcare field representative that an rt380 adult dual heated evaqua2 breathing circuit failed the ventilator leak test prior to patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section d1: brand name updated.Section h11: method: the subject rt380 adult dual heated evaqua2 breathing circuit was received at fisher & paykel (f&p) healthcare in new zealand for evaluation, where it was visually inspected and analysed.Results: leak testing confirmed the presence of a leak from the expiratory heater wire plug.Further inspection identified a defect on the heater wire plug wall.Conclusion: the reported leak was confirmed and was due to a defect on the heater wire plug wall.All rt380 adult dual heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The user instructions that accompany the rt380 adult dual heated evaqua2 breathing circuit state: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24242871
Report Number9611451-2026-00425
Device Sequence Number8309888
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103649403(11)250302(17)300302
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103649403
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAQUET SERVO U VENTILATOR; MAQUET SERVO U VENTILATOR
Patient SexUnknown